Table of Contents
Chinese Journal of Mathematics
Volume 2016, Article ID 4361806, 8 pages
http://dx.doi.org/10.1155/2016/4361806
Research Article

Some New Generalized Integral Inequalities for GA--Convex Functions via Hadamard Fractional Integrals

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University, 28200 Giresun, Turkey
2Department of Finance-Banking and Insurance, Alucra Turan Barutçu Vocational School, Giresun University, Alucra, 28700 Giresun, Turkey

Received 22 April 2016; Revised 14 July 2016; Accepted 1 August 2016

Academic Editor: Chang-Jian Zhao

Copyright © 2016 İmdat İşcan and Mustafa Aydin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İmdat İşcan and Mustafa Aydin, “Some New Generalized Integral Inequalities for GA--Convex Functions via Hadamard Fractional Integrals,” Chinese Journal of Mathematics, vol. 2016, Article ID 4361806, 8 pages, 2016. https://doi.org/10.1155/2016/4361806.